UM  > 科技學院  > 機電工程系
A new finding of the existence of Feigenbaum's constants in the fractional-order Chen-Lee system
Hsien-Keng Chen2; Long-Jye Sheu3; Lap-Mou Tam1,4; Seng-Kin Lao4
2012-06-01
Source PublicationNonlinear Dynamics
ISSN0924-090X
Volume68Issue:4Pages:589-599
Abstract

This paper examines the universal quantitative properties of the fractional- and integer-order Chen-Lee systems. A series of bifurcation diagrams of the system were generated in order to measure Feigenbaum's constants. It was found that the measured values of the integer-order system were accurately approaching their universal constants, while the errors between measured values of the fractional-order system and the universal constants were not very large. The results showed that both the fractional- and integer-order Chen-Lee systems belonged to a quadratic map. To the authors' knowledge, this is the first paper to measure Feigenbaum's constants in fractional-order systems. © 2011 Springer Science+Business Media B.V.

KeywordChen-lee System Feigenbaum's Constants Fractional-order
DOIhttp://doi.org/10.1007/s11071-011-0240-y
URLView the original
Indexed BySCI
Language英语
WOS Research AreaEngineering ; Mechanics
WOS SubjectEngineering, Mechanical ; Mechanics
WOS IDWOS:000304113700012
Fulltext Access
Citation statistics
Cited Times [WOS]:6   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF ELECTROMECHANICAL ENGINEERING
Corresponding AuthorSeng-Kin Lao
Affiliation1.Inst Dev & Qual, Taipa, Peoples R China
2.Hsiuping Univ Sci & Technol, Dept Mech Engn, Taichung 41280, Taiwan
3.Chung Hua Univ, Dept Mech Engn, Hsinchu 30012, Taiwan
4.Univ Macau, Dept Electromech Engn, Fac Sci & Technol, Taipa, Peoples R China
Corresponding Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Hsien-Keng Chen,Long-Jye Sheu,Lap-Mou Tam,et al. A new finding of the existence of Feigenbaum's constants in the fractional-order Chen-Lee system[J]. Nonlinear Dynamics,2012,68(4):589-599.
APA Hsien-Keng Chen,Long-Jye Sheu,Lap-Mou Tam,&Seng-Kin Lao.(2012).A new finding of the existence of Feigenbaum's constants in the fractional-order Chen-Lee system.Nonlinear Dynamics,68(4),589-599.
MLA Hsien-Keng Chen,et al."A new finding of the existence of Feigenbaum's constants in the fractional-order Chen-Lee system".Nonlinear Dynamics 68.4(2012):589-599.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hsien-Keng Chen]'s Articles
[Long-Jye Sheu]'s Articles
[Lap-Mou Tam]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hsien-Keng Chen]'s Articles
[Long-Jye Sheu]'s Articles
[Lap-Mou Tam]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hsien-Keng Chen]'s Articles
[Long-Jye Sheu]'s Articles
[Lap-Mou Tam]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.